zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the convergence theorems of implicit iteration process for a finite family of $I$-asymptotically nonexpansive mappings. (English) Zbl 1162.47053
Summary: We consider the weak and strong convergence of implicit iteration process to a common fixed point of $I$-asymptotically nonexpansive mappings. The main results extend to a finite family of $I$-asymptotically nonexpansive mappings in a Banach space.

MSC:
47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
WorldCat.org
Full Text: DOI
References:
[1] Chang, S. S.; Tan, K. K.; Lee, H. W. J.; Chan, Chi Kin: On the convergence of implicit iteration process with error for a finite family of asymptotically nonexpansive mappings, J. math. Anal. appl. 313, 273-283 (2003) · Zbl 1086.47044 · doi:10.1016/j.jmaa.2005.05.075
[2] C.E. Chidume, N. Shahzad, Strong convergence of an implicit iteration process for a finite family of nonexpansive mappings, Nonlinear Anal. 62 (6) 1149--1156 · Zbl 1090.47055 · doi:10.1016/j.na.2005.05.002
[3] Gornicki, J.: Weak convergence theorems for asymptotically nonexpansive mappings in uniformly Banach spaces, Comment. math. Univ. carolinae 30, No. 2, 249-252 (1989) · Zbl 0686.47045
[4] Goebel, K.; Kirk, W. A.: A fixed point theorem for asymptotically nonexpansive mappings, Proc. amer. Math. soc. 35, 171-174 (1972) · Zbl 0256.47045 · doi:10.2307/2038462
[5] F. Gu, J. Lu, A new composite implicit iteration process for a finite family of nonexpansive mappings in Banach spaces, Fixed Point Theory Appl. 2006, 1--11. Article ID 82738 · Zbl 1143.47304 · doi:10.1155/FPTA/2006/82738
[6] Liu, J. Ai: Some convergence theorems of implicit iterative process for nonexpansive mappings in Banach spaces, Math. commun. 7, 113-118 (2002) · Zbl 1025.47044
[7] Opial, Z.: Weak convergence of successive approximations for nonexpansive mappings, Bull. amer. Math. soc. 73, 591-597 (1967) · Zbl 0179.19902 · doi:10.1090/S0002-9904-1967-11761-0
[8] Petryshyn, W. V.; Williamson, T. E.: Strong and weak convergence of the sequence of successive approximations for quasi-nonexpansive mappings, J. math. Anal. appl. 43, 459-497 (1973) · Zbl 0262.47038 · doi:10.1016/0022-247X(73)90087-5
[9] Schu, J.: Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. austral. Math. soc. 43, No. 1, 153-159 (1991) · Zbl 0709.47051 · doi:10.1017/S0004972700028884
[10] Sun, Z. H.: Strong convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings, J. math. Anal. appl. 286, 351-358 (2003) · Zbl 1095.47046 · doi:10.1016/S0022-247X(03)00537-7
[11] Temir, S.; Gul, O.: Convergence theorem for I-asymptotically quasi-nonexpansive mapping in Hilbert space, J. math. Anal. appl. 329, 759-765 (2007) · Zbl 1153.47309 · doi:10.1016/j.jmaa.2006.07.004
[12] Tan, K. K.; Xu, H. K.: Approximating fixed points of nonexpansive mappings by the Ishikawa iterative process, J. math. Anal. appl. 178, 301-308 (1993) · Zbl 0895.47048 · doi:10.1006/jmaa.1993.1309
[13] Xu, H. K.; Ori, R. G.: An implicit iteration process for nonexpansive mappings, Numer. funct. Anal. optim. 22, No. 5--6, 767-773 (2001) · Zbl 0999.47043 · doi:10.1081/NFA-100105317
[14] Zhou, Y.; Chang, S. S.: Convergence of implicit iteration process for a finite family of asymptotically nonexpansive mappings in Banach spaces, Numer. funct. Anal. optim. 23, 911-921 (2002) · Zbl 1041.47048 · doi:10.1081/NFA-120016276